# SDR 96ZZZM828

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 3452 · ATC Transponder System
- Part: Atc Transponder
- Condition: Inoperative
- Location: Lt/Rt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 471 - IAD-MSY - DIVERTED TO ATL, BOTH ATC TRANSPONDERS BECAME INOP.  REMOVED AND REPLACED NR 1 ALTIMETER AND REPAIRED BROKEN WIRE ON NR 2 TRANSPONDER.  ASSIGNED MEL TO NR 1 TRANSPONDER READING LOW.
